|was doing great but Doc changed my meds anyways?
Mar 15, 2004
Hello Doctors! I was diagnosed in 1998 with a VL of 100,000 and 85 T's. It took a LONG time for my VL to become undetectable. I finally got on a combo of Viramune, Ziagen and Viread twice a day (Viread once a day) and was doing great. VL was undetectable for 2 years and T's were 600+ and no side effects. Suddenly, about 4 months ago, my doctor decided to change my meds and dosing. I'm still on Viramune and Viread, but he nixed the Ziagen and added Emtriva. I now take these meds once a day (2 Viramune, 1 Viread and 1 Emtriva) I was excited with the prospect of only having to take my meds once a day but now my VL is 100 and T's are 525 and for the last 3 months I barely have the energy to get out of bed. EVERYTHING is an effort for me now and I always feel like I just ran the L.A. Marathon (muscle aches, shortness of breath, major fatigue) Could it be the Emtriva causing this or the double dosing of Viramune?
| Response from Dr. Lee
You haven't mentioned why your doc changed the regimen. Was it simply to reduce to a once daily regimen? My suggestion is that if you were doing well before and had no pressing virologic or side effect issues, go back! Talk to your doc about simply reversing this switch ASAP. Hopefully you'll be back to your previous "doing great".
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Anal Sex Top Sign Of HIV AIDS
- Red Eyes After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Vaginal Discharge After Masturbation Worried I Have HIV
- White Spots After Giving Oral Worried I Have HIV
- If A Man Pulls Out Before He Comes Can I Still Get A Std?
- In A Cbc Count What Tells You If You Have An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.